Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can a cortisone injection cause a weak bladder ?

I have rheumatoid arthritis and have had three biological injections. They are monthly. Last Friday I had a cortisone injection in my right groin, due to massive pain and inflammation . Can all this cause a weak bladder . I have to urinate every 20 to 30 mins. I m 52 years old and female.
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  1018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

welcome to HealthcareMagic

Normally cortisone does not cause any problems like you have that is increased frequency of urination or weak bladder.Probably you are suffering from infection in urine which can cause increased frequency so get the urine tested and get treated by your doctor for the infection if any.

Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor